# SDR 2018FA0000149

- Difficulty date: April 22, 2018
- Submitted: April 25, 2018
- Operation: General aviation
- Aircraft: N976SC
- Make and model: Braero BAE125800A
- Aircraft serial: NA0445
- Aircraft time: 10,978 hours, 6,332 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Pinched
- Location: Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WANDER LIGHT BEHIND CAPTAIN`S CHAIR, WIRING FOUND PINCHED AND ARCED. CREW REPORTED A SMALL FLAME FOR A MOMENT UNTIL THE CIRCUIT BREAKER. NOTHING FURTHER WAS REPORTED.
